Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: P. J. Richard and E. Petit
Title: Théorie mathématique des Assurances
Additional book information: Paris, Doin, 1908. 396 pp.

Review Information:

Reviewer: E. B. Wilson
Journal: Bull. Amer. Math. Soc. 17 (1911), 430-432
DOI: https://doi.org/10.1090/S0002-9904-1911-02079-1